# SDR AALA20150116027

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE STRAP AT FS 727B AT LBL 45.50 INDICATES CRACKS.  REPLACED SPLICE PLATE IAW EA 53-037990.
